# SDR CA050705003

- Difficulty date: June 30, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 25,314 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE INSPECTION TO TROUBLESHOOT AIRCRAFT, OIL LEAK, MAINTENANCE DISCOVERED A CRACK IN THE CRANKCASE.  AERO-ENGINES INC OUT OF LOS ANGLES REBUILT THIS ENGINE, BUT I WAS UNABLE TO FIND THEM FROM THE MANUFACTURER DROP-DOWN LIST.  THE NUMBER OF ENGINE CYCLES IS UNKNOWN.
